# SDR SWIA201334961

- Difficulty date: October 17, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 25,130 hours, 22,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM DOES NOT ILLUMINATE.  FLT#4845 REPLACED ALL 4 ELBPS. PN'S ON AD-2013-1A, SN'S ON 75706, 84040, 77126, & 69414,  PN'S OFF 2013-1A , SN'S OFF 49803, 53490, & 106953,  PN OFF AD-2013-1A,  SN OFF 43882
